# SDR AALA20010225

- Difficulty date: February 7, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N1424M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11407
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT FORWARD CABIN INOPERATIVE.  SPLICED EMERGENCY EXIT LIGHT FLOOR PROXIMITY LIGHT WIRE AT FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
